# SDR 20001218SH016

- Difficulty date: November 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N331MC
- Make and model: Amd FALCON900EX
- Aircraft serial: 22
- Engine: Garrtt TFE73160
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,402 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE FLYING AND INITIATING CLIMB FROM 410 TO 430, OIL PRESSURE STARTED FLUCTUATING.  OIL PRESSURE CONTINUED TO FALL.  ENGINE SHUT DOWN AS PRECAUTIONARY MEASURE.  OIL PUMP LEAKING OIL THROUGH POROUS CASTING.  (X)
